Alert archive / Ohio / Gale Warnings in 2009
Gale Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Feb 11, 2009, 3:05 AM EST. It took effect at Feb 11, 2009, 10:00 PM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2009, 3:05 AM EST (08:05 UTC)
- In effect from
- Feb 11, 2009, 10:00 PM EST
- Expired
- Feb 12, 2009, 9:00 PM EST
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
055 WHUS71 KCLE 110805 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 305 AM EST WED FEB 11 2009 LEZ061-142>149-162>169-111615- /O.UPG.KCLE.GL.A.0002.090212T0300Z-090212T1400Z/ /O.NEW.KCLE.GL.W.0003.090212T0300Z-090212T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 305 AM EST WED FEB 11 2009 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE EAST ACROSS LAKE ERIE THIS EVENING. WESTERLY GALES WILL DEVELOP BEHIND THIS FRONT. WINDS ARE EXPECTED TO DIMINISH BELOW GALE FORCE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
174 WHUS71 KCLE 111434 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 934 AM EST WED FEB 11 2009 LEZ061-142>149-162>169-112245- /O.CON.KCLE.GL.W.0003.090212T0300Z-090212T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 934 AM EST WED FEB 11 2009 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY. A STRONG COLD FRONT WILL MOVE EAST ACROSS LAKE ERIE THIS EVENING. WESTERLY GALES WILL DEVELOP BEHIND THIS FRONT. WINDS ARE EXPECTED TO DIMINISH BELOW GALE FORCE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
991 WHUS71 KCLE 112007 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 307 PM EST WED FEB 11 2009 LEZ061-142>149-162>169-120415- /O.CON.KCLE.GL.W.0003.090212T0300Z-090212T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 307 PM EST WED FEB 11 2009 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY. A STRONG COLD FRONT WILL MOVE EAST ACROSS LAKE ERIE THIS EVENING. WESTERLY GALES WILL DEVELOP BEHIND THIS FRONT. WINDS ARE EXPECTED TO DIMINISH BELOW GALE FORCE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
543 WHUS71 KCLE 120251 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 951 PM EST WED FEB 11 2009 LEZ061-142>149-162>169-121200- /O.CON.KCLE.GL.W.0003.090212T0300Z-090212T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 951 PM EST WED FEB 11 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. WESTERLY GALES WILL DEVELOP TONIGHT IN THE WAKE OF A COLD FRONT AND AS STRONG LOW PRESSURE MOVES INTO SOUTHERN ONTARIO. WINDS ARE EXPECTED TO DIMINISH BELOW GALE FORCE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
107 WHUS71 KCLE 120825 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 325 AM EST THU FEB 12 2009 LEZ061-142>149-162>169-121630- /O.EXT.KCLE.GL.W.0003.000000T0000Z-090213T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 325 AM EST THU FEB 12 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. WESTERLY GALES TO 45 KNOTS SHOULD DIMINISH TO 35 KNOTS BY LATER TODAY AND TO BELOW GALE FORCE EARLY TONIGHT. THE STRONG WINDS WILL LIKELY PRODUCE NOTICEABLE ICE FLOE MOVEMENT INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
865 WHUS71 KCLE 121411 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 911 AM EST THU FEB 12 2009 LEZ061-142>149-162>169-122215- /O.CON.KCLE.GL.W.0003.000000T0000Z-090213T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 911 AM EST THU FEB 12 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. WESTERLY GALES TO 40 KNOTS SHOULD DIMINISH TO 35 KNOTS THIS AFTERNOON AND TO BELOW GALE FORCE EARLY TONIGHT. THE STRONG WINDS WILL LIKELY PRODUCE NOTICEABLE ICE FLOE MOVEMENT INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
204 WHUS71 KCLE 122012 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EST THU FEB 12 2009 LEZ061-142>149-162>169-130200- /O.CON.KCLE.GL.W.0003.000000T0000Z-090213T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 312 PM EST THU FEB 12 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. WESTERLY GALES TO 35 KNOTS SHOULD DIMINISH BELOW GALE FORCE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
311 WHUS71 KCLE 130209 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 909 PM EST THU FEB 12 2009 LEZ061-142>149-162>169-130315- /O.EXP.KCLE.GL.W.0003.000000T0000Z-090213T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 909 PM EST THU FEB 12 2009 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Feb 10, 11:49 PM EST, 3 hours 16 minutes earlier.
Area forecast discussion, Feb 10, 11:49 PM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 PM EST TUE FEB 10 2009
.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST WITH AN ASSOCIATED WARM FRONT
TONIGHT INTO WEDNESDAY. WARM FRONTAL BOUNDARY WILL USHER IN WARM AIR
INTO THE REGION FOR TOMORROW. THE LOW WILL MOVE NORTHEAST THROUGH
THE CENTRAL GREAT LAKES REGION AND FORCE A COLD FRONT THROUGH THE
AREA WEDNESDAY NIGHT. THE WARM FRONT WILL BRING WITH IT RAIN THAT
COULD POSE A THREAT FOR FLOODING ACROSS THE REGION. WINDS WILL ALSO
BE ON THE INCREASE AHEAD OF AND ESPECIALLY BEHIND THE COLD FRONT
BRINGING A THREAT TO STRONG GUSTY WINDS.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
BETWEEN LATEST MODEL GUIDANCE AND CURRENT RADAR TRENDS...PRECIP
LOOKS TO HOLD OFF UNTIL LATER TONIGHT. SHOWERS DEVELOPING FOR FDY
TO MNN...BUT UP TOWARDS CLE SHOWERS POSSIBLE TOWARD MORNING. RAIN
IS QUESTIONABLE UP TOWARD PA BEFORE 6AM...BUT LEFT THE CHANCE IN.
DEWPOINTS CONTINUE TO RISE AND RAISED LOWS IN PLACES TO NEAR
CURRENT DEWPOINT...UPPER 40S INSTEAD OF MID 40S.
FLOOD WATCH CONTINUES FOR LAKESHORE COUNTIES AND PA. SEE HYDRO
SECTION BELOW.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
SPRING LIKE WEATHER WILL RETURN TO THE FORECAST AREA ON WEDNESDAY AS
THE AREA IS UNDER THE INFLUENCE OF THE WARM SECTOR. THE WARM AIR
AND MOISTURE AVAILABILITY ALONG WITH FAIRLY STRONG WINDS ALOFT WILL
SET THE STAGE FOR THE POTENTIAL FOR SEVERE THUNDERSTORMS OVER THE
AREA. SPC ALREADY HAS THE AREA UNDER A SLIGHT RISK FOR SEVERE
WEATHER TOMORROW. WILL HAVE TO MONITOR THIS SITUATION OVERNIGHT INTO
WEDNESDAY.
LOW MOVES NORTHEAST OF THE AREA TOMORROW NIGHT AND USHERS IN COLDER
AIR INTO THE FORECAST AREA. AIR MASS BEHIND THE COLD FRONT IS NOT AS
COLD AS THE AIR MASSES OF THE PAST MONTH. THE AIR SHOULD HAVE
MODERATED GIVING US NEAR NORMAL TEMPERATURES THROUGH THE NEXT
SEVERAL DAYS.
THERE IS THE POSSIBILITY THAT THE AIR WILL BE COLD ENOUGH IN THE
HIGHER ELEVATIONS TO THE EAST FOR THE SHOWERS TO BECOME MIXED WITH
SOME WET SNOW DURING THE DAY THURSDAY. A REINFORCING COLD FRONT WILL
SLIDE SOUTH THURSDAY NIGHT AND THIS SHOULD CHANGE ALL OF THE
PRECIPITATION OVER TO ALL SNOW. FRONT WASHES OUT FRIDAY DURING THE
DAY AND MOISTURE DISSIPATES AS HIGH PRESSURE TRIES TO PUSH DRIER AIR
BACK INTO THE REGION.
LOW PRESSURE WILL SURGE NORTHEAST AND SEND ANOTHER SHOT OF MOISTURE
INTO THE REGION. I WILL BRING A CHANCE OF SNOW SHOWERS INTO THE
REGION FRIDAY NIGHT FROM THE SOUTHWEST.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
LOW MOVING EAST FROM THE LOWER OHIO VALLY LATE FRIDAY NIGHT THROUGH
NORTHERN KY. SIGNIFICANT MODELS DIFFERENCE BETWEEN GFS AND ECMWF
MODELS BOTH ON STRENGTH AND PATH. FOLLOWED CLOSER TO MANUAL HPC
PROGS AND ENS MEANS...BOTH WITH THIS SYSTEM AND WITH SECOND LOW
MOVING EAST THROUGH THE SOUTHERN STATES LATE IN PERIOD. WENT WITH
CHANCE OF RAIN OR SNOW ON SATURDAY AS THE LOW MOVES EAST. MANUAL
PROGS AND ENS MODELS THEN SHOW HIGH PRESSURE BUILDING IN FROM THE
NORTHWEST ON SUNDAY LINGERING OVER THE AREA FOR MUCH OF THE PERIOD.
BEING UNDER THE SOUTHERN EXTENT OF THE RIDGE OUR AREA COULD BE
AFFECTED BY SYSTEMS MOVING THROUGH WELL SOUTH OF THE REGION BUT
BELIEVE THE HIGH SHOULD DOMINATE...BUT FOR NOW WILL KEEP SUNDAY
NIGHT INTO TUESDAY DRY OR ONLY SLIGHT CHANCE POPS. TEMPERATURES WILL
BE CLOSE OR JUST BELOW NORMAL.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
CEILINGS ARE LOWERING TO IFR AND SHIFTING NORTH AS MOISTURE AND
LOW LEVEL JET INCREASE ACROSS THE AREA. NOT A LOT OF RAIN AT THE
MOMENT BUT SHOWERS SHOULD FILL IN DURING THE EARLY MORNING HOURS
AND EXPECT OFF AND ON LIGHT SHOWERS THROUGH MUCH OF THE MORNING.
WILL BREAK INTO THE WARM SECTOR WEDNESDAY. VSBY WILL IMPROVE AS
THE MAJORITY OF SHOWERS LIFT NORTH AWAY FROM THE AREA. MVFR
CEILINGS WILL LIKELY LINGER AS THE AIRMASS WILL BE QUITE MOIST.
COLD FRONT WILL SWING THROUGH WED LATE AFTERNOON/EVENING WITH
ANOTHER ROUND OF SHOWERS. COULD BE THUNDERSTORMS BUT DID NOT
INCLUDE IN TAF FOR NOW. IN ANY CASE...STRONG GUSTY WINDS LIKELY
WITH FRONTAL PASSAGE AND AFTER FRONTAL PASSAGE WED NIGHT.
.OUTLOOK...WINDS WILL SLOWLY DIMINISH THURSDAY. MVFR CEILINGS
WILL LINGER THROUGH THURSDAY AND PERHAPS INTO FRIDAY. HIGH
PRESSURE SHOULD BRING VFR WEATHER LATE FRIDAY INTO FRIDAY NIGHT.
ANOTHER LOW WILL MOVE THROUGH SOUTHERN OHIO SATURDAY BRINGING MVFR
CONDITIONS WITH IFR WEATHER POSSIBLE IN SNOW. MVFR CEILINGS MAY
LINGER ON SUNDAY.
&&
.MARINE...
THE WARM FRONT HAS FINALLY MOVED NORTH OF THE LAKE CAUSING WINDS TO
BECOME SOUTHERLY. WIND SPEEDS CURRENTLY ARE NOT TOO STRONG BUT
EXPECT THAT TO CHANGE. WINDS SHOULD GRADUALLY INCREASE THE NEXT 24
TO 30 HOURS. NOT SURE IF THE STRONGEST WINDS WILL BE ABLE TO GET
DOWN TO THE LAKE SURFACE BUT WINDS AT MAST LEVEL WILL BE HOWLING BY
WEDNESDAY EVENING. HOISTED A GALE WATCH WITH THE MORNING UPDATE AND
WILL STICK WITH THAT FOR NOW. GUSTS CLOSE TO STORM FORCE POSSIBLE
WEDNESDAY NIGHT BEHIND A STRONG COLD FRONT THAT WILL MOVE THROUGH
TOMORROW EVENING. THE PERIOD OF STRONGEST WINDS SHOULD BE NO MORE
THAN 6 HOURS OR SO WITH WIND DIMINISHING QUICKLY ON THURSDAY. WILL
ALSO HAVE TO WATCH FOR THUNDERSTORMS AHEAD OF THE COLD FRONT LATE
TOMORROW INTO TOMORROW EVENING. HIGH PRESSURE WILL BRIEFLY BUILD
OVER THE LAKE ON FRIDAY WITH WINDS BECOME LIGHT EASTERLY. ANOTHER
STORM STEM WILL MOVE UP THE OH VALLEY OVER THE WEEKEND. EAST TO NE
FLOW WILL INCREASE AHEAD OF THIS SYSTEM. THE LOW SHOULD MOVE TO THE
EAST COAST SATURDAY NIGHT WITH THE FLOW ON THE LAKE BECOMING NW AS
THIS OCCURS.
&&
.HYDROLOGY...
THE RECENT HIGH FLOWS HAVE DISLODGED MUCH OF THE ICE IN NORTHERN
OHIO RIVERS...BUT THERE WAS NOT ENOUGH FLOW TO PUSH THE JAMS
COMPLETELY OUT INTO THE LAKE. AS A RESULT...HAVE RECEIVED REPORTS
OF JAMS REMAINING IN PLACE IN JUST ABOUT EVERY BASIN IN THE LAKE
ERIE DRAINAGE. HAVE RAISED A FLOOD WATCH IN OHIO COUNTIES
CONTAINING THE LAKE ERIE TRIBUTARY THROUGH THURSDAY NIGHT TO
HIGHLIGHT THE THREAT. WITH UP TO AN INCH OF QPF POSSIBLE WITH THE
APPROACHING SYSTEM...POSSIBILITY REMAINS FOR ADDITIONAL JAMMING
ISSUES AS STREAM FLOWS COME BACK UP. EVEN WITHOUT THE ICE JAM
ISSUES...FLOODING IS A GOOD BET WITH THE GROUND SATURATED.
FLOOD WATCH MAY NEED TO BE EXTENDED SOUTHWARD IF HEAVIER RAIN
MATERIALIZES ALONG THE WARM FRONT LATE TONIGHT INTO TOMORROW AM.
NW PA IS ANOTHER STORY. SIGNIFICANT FLOOD IS POSSIBLE ALONG THE
FRENCH CREEK DUE TO EXTREMELY HIGH WATER CONTENT STILL SITTING IN
THE SNOW PACK. WITH HIGH WINDS AND HIGH DEW POINTS EXPECTED TONIGHT
AND TOMORROW...SNOW PACK SHOULD MELT VERY QUICKLY. UNLIKE OHIO...THE
RIVER ICE HAS BARELY BEGUN TO BREAK UP SO FAR...SO ICE JAMS ARE ALSO
VERY LIKELY TO FORM IN THE USUAL LOCATIONS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR OHZ003-006>014-
089.
HIGH WIND WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING FOR OHZ003-006>014-017>023-027>033-036>038-047-
089.
PA...FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR PAZ001>003.
HIGH WIND WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING FOR PAZ001>003.
MARINE...GALE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR
LEZ061-142>149-162>169.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY/OUDEMAN
SHORT TERM...LOMBARDY
LONG TERM...RANDEL
AVIATION...KOSARIK
MARINE...KUBINA
HYDROLOGY...ASTIFANHazardous weather outlook, Feb 10, 10:02 AM EST, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1002 AM EST TUE FEB 10 2009 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-111515- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1002 AM EST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WATER FROM SNOW MELT HAS CAUSED RIVER LEVELS TO RISE ACROSS THE AREA. ALSO SOME MOVEMENT OF ICE ON THE RIVERS MAY OCCUR CAUSING MINOR ICE JAM FLOODING TODAY AND TONIGHT ON SOME STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL REMAIN WELL ABOVE FREEZING ON WEDNESDAY WHICH WILL ALLOW FOR A CONTINUED THREAT OF ICE JAM FLOODING. WITH RAINFALL EXPECTED WEDNESDAY AND WEDNESDAY NIGHT THIS COULD LEAD TO THE POTENTIAL FOR FLOODING OF AREA CREEKS...STREAMS...AND RIVERS. THE AMOUNT OF RAINFALL WILL DEPEND ON THE TRACK OF THE LOW PRESSURE AREA THAT WILL BE MOVING THROUGH THE REGION. WINDY CONDITIONS WILL DEVELOP WEDNESDAY THROUGH THURSDAY AS STRONG LOW PRESSURE DRAGS A COLD FRONT THROUGH THE REGION. SOME STRONG TO SEVERE STORMS COULD ACCOMPANY THE COLD FRONT. THE WIND GUSTS COULD REACH 35 TO 45 MPH OR HIGHER BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-111515- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1002 AM EST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. ICE FLOES WILL CONTINUE TO BREAK AWAY FROM THE MAIN ICE AREA OF LAKE ERIE TODAY AND TONIGHT DUE TO VERY WARM TEMPERATURES AND INCREASING SOUTHERLY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE POSSIBILITY OF ICE FLOES BREAKING AWAY FROM THE MAIN ICE AREA OVER LAKE ERIE WILL CONTINUE THROUGH FRIDAY. GALE FORCE WINDS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY IN ASSOCIATION WITH A STRONG COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 8:33 PM EST | River Flood Warning | CLE | Lake | 4 days |
| Feb 11, 3:11 AM EST | High Wind Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 31 hr |
| Feb 11, 8:43 AM EST | River Flood Warning | CLE | Marion | 60 hr |
| Feb 11, 8:43 AM EST | River Flood Warning | CLE | Marion | 4 days |
| Feb 11, 8:54 AM EST | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake | 12 hr |
| Feb 11, 9:55 AM EST | Areal Flood Advisory | CLE | Crawford, Hancock, Sandusky, Seneca, Wood, Wyandot | 12 hr |
| Feb 11, 10:26 AM EST | River Flood Warning | CLE | Holmes, Wayne | 5 days |
| Feb 11, 10:34 AM EST | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| Feb 11, 11:06 AM EST | River Flood Warning | CLE | Lucas, Wood | 4 days |
| Feb 11, 11:06 AM EST | River Flood Warning | CLE | Lucas, Wood | 4 days |
| Feb 11, 12:56 PM EST | River Flood Warning | CLE | Seneca | 65 hr |
| Feb 11, 3:35 PM EST | River Flood Warning | CLE | Hancock | 44 hr |
| Feb 11, 3:47 PM EST | Areal Flood Advisory | CLE | Lucas, Ottawa | 6 hr |
| Feb 11, 4:33 PM EST | River Flood Warning | CLE | Cuyahoga | 18 hr |
| Feb 11, 5:27 PM EST | Severe Thunderstorm Warning | CLE | Knox, Marion, Morrow | 63 min |
| Feb 11, 6:01 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Holmes, Huron, Richland | 44 min |
| Feb 11, 6:29 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Holmes, Huron, Lorain, Medina, Stark and 2 more | 61 min |
| Feb 11, 6:31 PM EST | Areal Flood Warning | CLE | Lucas, Wood | 4 hr |
| Feb 11, 6:39 PM EST | Areal Flood Advisory | CLE | Ashland, Cuyahoga, Erie, Huron, Lorain, Medina and 4 more | 4 hr |
| Feb 11, 6:48 PM EST | Special Marine Warning | CLE | 117 min | |
| Feb 11, 10:04 AM EST | River Flood Warning | CLE | Crawford | 55 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.